Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Increasing Prozac dosage & weight gain

Posted by Beager on August 7, 1999, at 12:49:57

In reply to Re: Increasing Prozac dosage & weight gain, posted by Julie on August 6, 1999, at 7:51:13

I wish someone (i.e. company) would do research and find out why these meds cause weight gain without eating more food. Then maybe there would be a way for us to lose the weight. I've been off Prozac for ten years and cannot lose any of the 30 pounds that I gained. (I, too, was one of those skinny, skinny people before Prozac.) Now I'm on Celexa which has completely killed my appetite (I have to force myself to eat and am probably consuming less than 900 calories a day) and yet I've gained five pounds. Go figure. (And yes, I excersise regularly.)

> My experience on Zoloft was that at dosages up to 150 a day I gained 30 lb. (despite plenty of exercise, eating sensibly, etc. etc.) and had great trouble losing any of it, but when my dosage was increased to 150 or 200 a day (so, near or at the max recommended dose), the weight slowly started coming off (with what appeared to be no change in my habits-- maybe my appetite was slightly less).




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Beager thread:9648